For the past month my mom has been taking Azor 5/40 Mg tablets once daily and 5 mg of Norvasc at night. Both lower legs from the ankles up to the upper calf area are swollen and tender. Her doctor thought it could be related to her severe RA and just inflammatory and not related to the medication. I'm not convinced, since the swelling started a few days after starting Azor. She had ankle swelling in the past due to the RA, but not like this. Can Azor and/or Norvasc cause fluid retention? She's had so many changes recently with her BP meds, I hate to see her change again, especially since the Azor helped lower her BP, but she can't tolerate the swelling in her legs and the inability to stand for any length of time. Any information or suggestions will be greatly appreciated. Thanks.
9 Sep 2009
My Doctor prescribed 5mg of Norvasc for me a 48 year old male. I was taking atacand for 3 years and noticed it was causing me to feel tired and not working as well. I noticed swelling in my ankles and legs within a week of taking Norvasc and was told this was a side effect. I continued to excercise and do alot of walking but the problem became worse and I had to stop taking the medication. I firmly believe that the medication caused the swelling and discomfort because it went away right away after I stopped the medication.
23 Jan 2010
I have been having severe swelling in my lower legs and blood spots. I was taking Norvasc 10mg, but it was raised to 15mg for several months and that's when the swelling , pain and blood spots started. I have cut back to the 10mgs, but am still having the problem, I can't stand or walk. It's been very hard to live with and my doctor hasn't really been any help so I am going to see a new internist this next month. I'll let you know if I get any help there. The pain was so bad I was unable to sleep and the swelling was like I had two balloons instead of legs for almost 2 weeks, I had to stay in bed with my legs up on pillows. Let me know if you find anything out as to the cause.
Have a Great Day!
25 Aug 2010
norvasc its calcium channel blokcer drugs group...
from it common side effects the swollen in the legs... so its normal
but if it disturb u haevily i advise u cosult ur doc and asked him to change the medication into groups of drugs "b-blocker" or "dircet renin antagonit" and u will feel better by the name of god
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... my doctor Tuesday and would like an alternative drug as I can no longer tolerate the SEVERE FATIGUE Norvasc seems to cause me
1 answer • 30 Aug 2009
High Blood Pressure - I am currently on Micardis, Lasix and Coreg for hypertension. My doctor wants?
... to add nifedipin ER 30 mg. to my meds. I previously had extreme leg swelling and pain on Norvasc. Will this happen with nifedipine?
1 answer • 23 Nov 2009
... and no one can help me i take two types but until they get me in a public clinic i can only take one so my blood pressure flips flop i need to ...
1 answer • 15 Jul 2011
... doc prescribed norvasc which has been fine side effect and result wise except: the norvasc has given me fairly severe edema in my ankles and ...
2 answers • 29 May 2013
My cardiologist subscribed me Norvasc to bring my blood pressure down. I am having a hysterectomy the next day and am wondering if my blood pressure ...
0 answers • 5 Aug 2014